# SDR ASOA2014040810302

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 13,310 hours, 8,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERIES IAW AMM 25-61-00. OPS CHECKED GOOD AT THIS TIME.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
